Mustafa, Mamat and Mohammed Yusuf, Waziri and Hafiza Aisha, A. (2014) A structured Broyden's-like method for solving systems of nonlinear equations. Applied Mathematical Sciences, 8 (141). pp. 7039-7046. ISSN 1312885X [P]
![]() |
Image
FH02-FIK-15-02361.jpg Restricted to Registered users only Download (161kB) |
Abstract
We suggested a Broyden’s-Like method in which the Jacobian of the system has some special structure. In this approach, instead of approximating the whole Jacobian using the Broyden’s updating formula, we considered an update which only approximates part of the Jacobian matrix that is not easily attained. The anticipation has been to further improve the performance of Broyden’s scheme in which the Jacobian of the system has some special structure. The effectiveness of our proposed scheme is appraised through numerical comparison with some well known Newton’s-like methods.
Item Type: | Article |
---|---|
Uncontrolled Keywords: | Broyden’s, Newton’s Method and Jacobian |
Subjects: | Q Science > QA Mathematics > QA75 Electronic computers. Computer science |
Divisions: | Faculty of Informatics & Computing |
Depositing User: | Syahmi Manaf |
Date Deposited: | 13 Sep 2022 06:14 |
Last Modified: | 13 Sep 2022 06:14 |
URI: | http://eprints.unisza.edu.my/id/eprint/5594 |
Actions (login required)
![]() |
View Item |